|does this effect my neuropathy
Nov 19, 2010
i have noticed that my feet have started to give me more probles now that i'm useing tazadon could it be my new weight gain? or is it the meds
| Response from Dr. Henry
If by tazadon you mean trazodone its effect on neuropathy is variable but in general has not had much of a relationship with causing neuropathy in the feet. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Yeast Infection Be Mistaken For Genital Warts?
- Are Women More Likely To Catch Herpes Than Men?
- Which Is Worse Simplex Herpes 1 Or Simplex Herpes 2?
- What Will Happen If You Have Herpes And Kiss A Girl?
- What If Your Chlamydia Gets Worse?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.